# SDR ASOA201001779

- Difficulty date: November 11, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD HAS 2 ISOLATORS CRACKED AT LBL 9.5 AND RBL 9.5 WL 100.  RESOLVED ON W/O: 181098 TASKCARD: N/R-00444 ).  REMOVED AND REPLACED 2 ISOLATOR SL2337-3 AT LBL 9.5 AND RBL 9.5 WL 100 IAW CRJ 200 SRM 51-42-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
